# SDR ABXA20150222028

- Difficulty date: February 22, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 53,754 hours, 40,800 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113T152116
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE LOWER CHORD OF SUPPORT RIB AT WS 1080 IS CORRODED & SPLIT.  R & R RT WING TE LOWER CHORD OF SUPPORT RIB WS 1080 IAW SRM 51-40-02 & DOC 113T1521 REV 6.  FABRICATED ON REA B657-61431.  SDR INFO, PN 113T1521-16, PART NAME CHORD, SN NSN, CORRODED LEVEL 2, EXACT STRINGER & WS LOCATION ON ACFT 1080 TO 1080.  ACFT WAS GNDED.
